MAUDE Adverse Event Report: ARTEGRAFT, INC ARTEGRAFT; COLLAGEN VASCULAR GRAFT

ARTEGRAFT, INC ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG730
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint artegraft (collagen vascular graft) lot 17a008-009 was not returned to artegraft, inc.For evaluation as it was repaired and implanted.The patient was reported to be in stable condition.A review of the production batch device history record was performed; no anomalies were identified.All grafts released from product batch 17a008 passed all of the requirements including pressure testing prior to final release to finished goods.The customer's allegation of leaking graft pre-implant was not able to be confirmed as the graft remains implanted.As this is a known issue, artegraft, inc.Instructions for use include instructions for pressure testing each graft prior to implant.This step was correctly completed by the implanting surgeon.To date, no additional complaints were reported from this product batch.The complaint issue will continue to be monitored within artegraft, inc.Quality systems, quality assurance trending.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
Artegraft inc.Received an email communication from an authorized distributor that an artegraft (collagen vascular graft) was identified as leaking during the pre-implant pressure testing per the corresponding artegraft ifu.The surgeon noted that the graft appeared to have a small 1 mm hole in it and was leaking in the middle of the graft, not near a branch.The surgeon was able to repair the graft hole with 6.0 prolene suture and the graft (lot: 17a008-009) was successfully implanted.No patient adverse events were reported.

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
ARTEGRAFT, INC
206 north center drive
north brunswick NJ 08902 4247
MDR Report Key6955649
Report Number2247686-2017-00009
Device Sequence Number1460585
Product Code LXA
UDI-Device Identifier00316837000275
UDI-Public(01)00316837000275(17)200131(10)17A008-009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2020
Device Model NumberAG730
Device Catalogue NumberAG730
Device Lot Number17A008-009
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2017
Initial Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR